Aa
A
A
Close
Avatar universal
Pregnancy, the pill and spotting
I have been on the pill 4 years and am on the combi pill (21 days with 7day break) and try to take my pills about the same time each morning, although admittedly, sometimes they are taken late in the afternoon. Recently, I went away on holiday and became somewhat 'relaxed' in taking my pill. I started the new pack two days late and then missed a further two pills that first week. About 4 days later I began spotting and thought this to be another period brought on early by taking the pills irregularily. During this time I had unprotected sex with my partner one night, but didn't think I'd be a risk as believed I was on my period. The spotting stopped about three days later.
It is too soon for me to take a pregnancy test, but in speaking with a friend she has now worried me into thinking that I may have fallen pregnant. Has anyone had an experience like this? I'm just looking for some peace of mind.
Cancel
1 Answers
Page 1 of 1
Avatar universal
birth controls not 100% and you missing them and messing them up really lessens the effectiveness. you were not taking your pills correctly and had unprotected sex durning that time. messing up your pills can cause you to bleed or spot and that doesnt mean your protected from getting pregnant.

your going to have to take at test
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
20244670 tn?1493363438
Blank
MindMine commented on Alzheimer’s disease c...
1 hr ago
4769306 tn?1485297917
Blank
KeeLolo Here we go again. Another c... Comment
9 hrs ago
1386765 tn?1451167937
Blank
KeeLolo, specialmom, and pb95 commented on mhv's status
12 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources